# SDR MWEA030168

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,669 hours, 62,444 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055501
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER HAS A DENT 2 X .058 INCH DEEP.  CUT OUT DAMAGE, HOT BOND ON REPAIR DOUBLER.
